# SDR CA120919007

- Difficulty date: September 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Engine: Ge CFM567B24
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 141A60761
- Condition: Failed
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE L1 DOOR MAIN CABIN DOOR JAMS AT PARTIALLY OPEN POSITION.  THE L1 GUIDE ARM RELEASE MECHANISM, GUST LOCK, PIN WAS FOUND FOUND TO BE FALLING APART INSIDE THE DOOR AND WAS REPLACED ALONG WITH ATTACHING HARDWARE.  PIN, PN: 141A6076-1.
